• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 15978
School of Physics
  Title:   On complexity of Jackiw-Teitelboim gravity
  Author(s):  M. Alishahiha
  Status:   Published
  Journal: Eur. Phys. J. C
  Vol.:  79
  Year:  2019
  Pages:   365
  Supported by:  IPM
  Abstract:
Using “complexity = action” proposal we compute complexity for Jackiw–Teitelboim gravity assuming that a UV cutoff enforces us to have a cutoff behind the horizon. We find that the resultant complexity exhibits the late time linear growth. It is also consistent with the case where the corresponding Jackiw–Teitelboim gravity is obtained by dimensional reduction from higher dimensional gravities. To this work certain counter term on the cutoff surface behind the horizon is needed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right